Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What could the reason for stone in the abdomen with severe pain in the uterus resulting in scanty periods be ?

Hi Doc, I am 23+ yrs and suffering from multiple disorders.I was suffering from stone on the left side of my abdomin & it was cured.Now it has come to right side side and causes severe pain in abdomin as well in uteres. Also,my mensus cycle the flow is very less for the first time earlier it was normal.I am very worried.What exactly can be the reason of all this. Please help.
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
From your description I think you are having renal stones which are usually recurrent. The decrease in bleeding during your periods is not related to renal stones.It is most likely due to iron deficiency or mild hormonal disbalance. Start having iron supplements and high protein diet.
Dr. Rakhi Tayal
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor